# SDR SWIA2020030549068

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FLOOR SEAT TRACK RAIL AT FS 364-394 LBL 9  (C CHECK) RO 3/2/2020    REMOVED AND REPLACED SEAT TRACK AT FS 364-394 LBL 9 PER CRJ-200 SRM AND AMM. (TORQUE WRENCH: AV8584 DD: JUNE 2020)
